MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a check valve where the complaint was notified to a regulatory body with notification number (b)(4).It was stated that they successfully inserted a long peripheral catheter and attached an anti-reflux valve (to prevent obstruction) with secureportiv glue (to reduce the risk of accidental removal).A few minutes later, the nursing staff notified them that the valve had broken and was subsequently replaced.As a preventive measure, the glue is no longer used in long peripheral lines since in other products there is no problem because the valve is further away from the glue.Although there was patient involvement, there was no harm reported.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24846274
Report Number9617594-2026-00365
Device Sequence Number5623953
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)300601(10)14448873
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number14448873
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTI-REFLUX VALVE; PERIPHERAL CATHETER, MFR UNKNOWN
Patient SexUnknown